Piriteze Allergy Tablets12s

You have 0 of this in your trolley

3 out of 5 stars1 review

Piriteze Allergy Tablets
0 in trolley

Quantity of Piriteze Allergy Tablets in trolley 0

0 in trolley.
£4.75(39.6p each)4.75
Cetirizine hydrochloride. Relief from the symptoms of: hayfever, skin allergies, pet allergies, mould spore allergies and house dust allergies
Piriteze Allergy Tablets treat symptoms of hayfever and other allergies including itchy or watery eyes, sneezing and itchy runny nose, and for allergies associated with pets, house dust mites and mould spore allergies. For the relief of some itchy skin rashes and hives. 24 hour max strength allergy relief for 6+ years and over. No tablet lasts longer. Long lasting allergy relief. Non-drowsy in the majority of users. 12 tablets in a pack. Piriteze Allergy Tablets are used to treat the symptoms of hayfever (itchy or watery eyes, sneezing and a runny nose) and other allergies e.g. pet, house dust mite and mould spore allergies. They can also be used to relieve the rashes and itching of hives. The active ingredient is cetirizine hydrochloride, an antihistamine which can help to relieve the symptoms of some allergies and itchy skin rashes. Piriteze Allergy Tablets offer 24 hour max strength allergy relief for adults and children 6+ years. Dosage: Children aged from 6 to 12 years: half a tablet twice daily. Adults and adolescents over 12 years of age: 1 tablet once daily. Piriteze Allergy Tablets contains cetirizine. Always read the label.

    Each Tablet contains the Active Ingredient Cetirizine Hydrochloride 10 mg, Also includes Lactose, See leaflet for further advice

    Typical values

    Preparation and Usage

    Please read the enclosed leaflet carefully before use. Dosage. For oral use. Adults and children aged 12 years and over: One tablet once a day. Children aged 6 to 12 years: Half a tablet twice a day. Children under 6 years: Not recommended. See leaflet for further advice. Do not exceed the stated dose.

    Warnings

    • Warning. May cause drowsiness.<br>If affected do not drive or operate machinery.<br>Avoid alcoholic drink.<br><br>If symptoms persist, or if you are pregnant or breast-feeding, consult your doctor.<br><br>Keep out of the sight and reach of children.

    Disclaimer

    Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

    If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

    This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

    Legal disclaimer